Open Access


Download data is not yet available.


The chi-square distribution with degrees of freedom has an important role in probability, statistics and various applied fields as a special probability distribution. This paper concerns the relations between geometric random sums and chi-square type distributions whose degrees of freedom are geometric random variables. Some characterizations of chi-square type random variables with geometric degrees of freedom are calculated. Moreover, several weak limit theorems for the sequences of chi-square type random variables with geometric random degrees of freedom are established via asymptotic behaviors of normalized geometric random sums.

Author's Affiliation
Article Details

Issue: Vol 22 No 1 (2019)
Page No.: 180-184
Published: Mar 31, 2019
Section: Natural Sciences - Research article

 Copyright Info

Creative Commons License

Copyright: The Authors. This is an open access article distributed under the terms of the Creative Commons Attribution License CC-BY 4.0., which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

 How to Cite
Hung, T. L. (2019). On chi-square type distributions with geometric degrees of freedom in relation to geometric sums. Science and Technology Development Journal, 22(1), 180-184.

 Cited by

Article level Metrics by Paperbuzz/Impactstory
Article level Metrics by Altmetrics

 Article Statistics
HTML = 300 times
Download PDF   = 182 times
Total   = 182 times